# SDR AALA202112207512

- Difficulty date: November 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A300*
- Aircraft serial: 6252
- Aircraft time: 23,349 hours, 6,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING PANEL 210WL MISSING EMERGENCY LIGHT. **SUPPLEMENTAL REPORT FOR AALA202111197512: INSTALLED NEW EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11** (CLOSED)
